# SDR IPXA2020082649447

- Difficulty date: August 3, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SE105200123
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER LANDING L/H GEAR DOOR FWD. FRAME IS CRACKED.REMOVED AND REPLACED FRAME IAW SRM 51-35-01. (MINOR)
